Fan Wei
Fan Wei
Department of Mathematics, Princeton University
Verified email at - Homepage
Cited by
Cited by
Self-paced Multi-task Learning
HZ C Li, F Wei, J Yan, W Dong, Q Liu
The 31th AAAI Conference on Artificial Intelligence (AAAI-17), 2017
Graph edge partitioning via neighborhood heuristic
C Zhang, F Wei, Q Liu, ZG Tang, Z Li
Proceedings of the 23rd ACM SIGKDD International Conference on Knowledge …, 2017
Local max-cut in smoothed polynomial time
O Angel, S Bubeck, Y Peres, F Wei
49th Annual ACM Symposium on the Theory of Computing (STOC 2017), 2016
Finding cliques in social networks: A new distribution-free model
J Fox, T Roughgarden, C Seshadhri, F Wei, N Wein
SIAM journal on computing 49 (2), 448-464, 2020
A self-paced regularization framework for multilabel learning
C Li, F Wei, J Yan, X Zhang, Q Liu, H Zha
IEEE transactions on neural networks and learning systems 29 (6), 2660-2666, 2017
Product decompositions of the symmetric group induced by separable permutations
F Wei
European Journal of Combinatorics 33 (4), 572-582, 2012
On the number of cliques in graphs with a forbidden minor
J Fox, F Wei
Journal of Combinatorial Theory, Series B, 2017
On the local approach to Sidorenko's conjecture
J Fox, F Wei
Electronic Notes in Discrete Mathematics 61, 459-465, 2017
Two-sample Dvoretzky–Kiefer–Wolfowitz inequalities
F Wei, RM Dudley
Statistics & Probability Letters, 2011
Max-margin-based discriminative feature learning
C Li, Q Liu, W Dong, F Wei, X Zhang, L Yang
IEEE transactions on neural networks and learning systems 27 (12), 2768-2775, 2016
Fast property testing and metrics for permutations
J Fox, F Wei, 2016
Non-Bipartite K-Common Graphs
D Král’, JA Noel, S Norin, J Volec, F Wei
Combinatorica 42 (1), 87-114, 2022
On the number of cliques in graphs with a forbidden subdivision or immersion
J Fox, F Wei, 2016
31st AAAI Conference on Artificial Intelligence
C Li, J Yan, F Wei, W Dong, Q Liu, H Zha, SPMT Learning
arXiv preprint arXiv:1604.01474, 2175-2181, 2017
Evacuation of standard Young tableaux and divisors on metric graphs
R Agrawal, V Sotirov, F Wei
The electronic journal of combinatorics (ELECTRON J COMB) 20 (3), P33, 2012
Irregular subgraphs
N Alon, F Wei
Combinatorics, Probability and Computing 32 (2), 269-283, 2023
Arithmetic properties of generalized Rikuna polynomials
Z Chonoles, J Cullinan, H Hausman, AM Pacelli, S Pegado, F Wei
Publications mathématiques de Besançon. Algèbre et théorie des nombres, 19-33, 2014
On the Asymptotic Confirmation of the Faudree–Lehel Conjecture for General Graphs
J Przybyło, F Wei
Combinatorica, 1-36, 2023
Undecidability of polynomial inequalities in weighted graph homomorphism densities
G Blekherman, A Raymond, F Wei
arXiv preprint arXiv:2207.12378, 2022
On the inducibility problem for random Cayley graphs of abelian groups with a few deleted vertices
J Fox, L Sauermann, F Wei
Random Structures & Algorithms 59 (4), 554-615, 2021
The system can't perform the operation now. Try again later.
Articles 1–20